Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Algebraization of bundles on non-proper schemes

Author: Vladimir Baranovsky
Journal: Trans. Amer. Math. Soc. 362 (2010), 427-439
MSC (2000): Primary 14D20
Published electronically: August 12, 2009
MathSciNet review: 2550158
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the algebraization problem for principal bundles with reductive structure groups on a non-proper formal scheme. When the formal scheme can be compactified by adding a closed subset of codimension at least 3, we show that any such bundle admits an algebraization. For codimension 2 we provide a necessary and sufficient condition.

References [Enhancements On Off] (What's this?)

  • [Ar] M. Artin, Versal deformations and algebraic stacks, Invent. Math. 27 (1974), 165–189. MR 0399094,
  • [Ba] Baranovsky, V.: Bundles on non-proper schemes: representability, preprint arXiv:0810.0091.
  • [BFG] Alexander Braverman, Michael Finkelberg, and Dennis Gaitsgory, Uhlenbeck spaces via affine Lie algebras, The unity of mathematics, Progr. Math., vol. 244, Birkhäuser Boston, Boston, MA, 2006, pp. 17–135. MR 2181803,
  • [DK] S. K. Donaldson and P. B. Kronheimer, The geometry of four-manifolds, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 1990. Oxford Science Publications. MR 1079726
  • [EGAI] Grothendieck, A.: EGA $ \textrm{I}$ ``Le langage des schémas''. Inst. Hautes Ètudes Sci. Publ. Math. No. 4 1960.
  • [EGAIII] Grothendieck, A.: EGA $ \textrm{III}$ ``Ètude cohomologique des faisceaux cohérents, premiere partie''. Inst. Hautes Ètudes Sci. Publ. Math. No. 11 1961.
  • [FGK] Michael Finkelberg, Dennis Gaitsgory, and Alexander Kuznetsov, Uhlenbeck spaces for 𝔸² and affine Lie algebra ̂𝔰𝔩_{𝔫}, Publ. Res. Inst. Math. Sci. 39 (2003), no. 4, 721–766. MR 2025461
  • [Ha1] W. J. Haboush, Homogeneous vector bundles and reductive subgroups of reductive algebraic groups, Amer. J. Math. 100 (1978), no. 6, 1123–1137. MR 522693,
  • [Ha2] Robin Hartshorne, Residues and duality, Lecture notes of a seminar on the work of A. Grothendieck, given at Harvard 1963/64. With an appendix by P. Deligne. Lecture Notes in Mathematics, No. 20, Springer-Verlag, Berlin-New York, 1966. MR 0222093
  • [Li] Jun Li, Algebraic geometric interpretation of Donaldson’s polynomial invariants, J. Differential Geom. 37 (1993), no. 2, 417–466. MR 1205451
  • [Lu] Lurie, J.: Ph.D. Thesis available through the MIT Library website.
  • [R] Michèle Raynaud, Théorèmes de Lefschetz en cohomologie cohérente et en cohomologie étale, Société Mathématique de France, Paris, 1975 (French). Bull. Soc. Math. France, Mém. No. 41; Supplément au Bull. Soc. Math. France, Tome 103. MR 0407021
  • [SGA2] Grothendieck, A.: SGA 2 ``Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux''. Revised reprint of the 1968 French original. Documents Mathématiques (Paris), 4. Société Mathématique de France, Paris, 2005.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14D20

Retrieve articles in all journals with MSC (2000): 14D20

Additional Information

Vladimir Baranovsky
Affiliation: Department of Mathematics, University of California - Irvine, Irvine, California 92697

Received by editor(s): March 25, 2008
Published electronically: August 12, 2009
Additional Notes: This work was supported by a Sloan Research Fellowship.
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society